# SDR WRNA200700004

- Difficulty date: February 9, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Broken
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 5 SPOILER CENTER ATTACH FITTING BROKEN AFT OF WS 680 IN FLAP WELL.
